BibTeX record journals/acta/Schoett92

download as .bib file

@article{DBLP:journals/acta/Schoett92,
  author    = {Oliver Schoett},
  title     = {Two Impossibility Theorems on Behaviour Specification of Abstract
               Data Types},
  journal   = {Acta Inf.},
  volume    = {29},
  number    = {6/7},
  pages     = {595--621},
  year      = {1992},
  url       = {http://dx.doi.org/10.1007/BF01185563},
  doi       = {10.1007/BF01185563},
  timestamp = {Tue, 11 Jan 2011 17:20:23 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/acta/Schoett92},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}